Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 6, Pages 575-579
http://dx.doi.org/10.1155/AAA.2005.575

Periods for holomorphic maps via Lefschetz numbers

1Departament de Matemàtiques, Universitat Autònoma de Barcelona, Bellaterra, Barcelona 08193, Spain
2Department of Mathematics and Statistics, University of Surrey, Surrey, Guildford GU2 7XH, UK

Received 27 June 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaume Llibre and Michael Todd, “Periods for holomorphic maps via Lefschetz numbers,” Abstract and Applied Analysis, vol. 2005, no. 6, pp. 575-579, 2005. https://doi.org/10.1155/AAA.2005.575.